# SDR ASAA2017021419813

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,775 hours, 11,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTED RT HAND PACK LT ON. GROUNDED - YES. REF FIM 21-62 TASK 801 PERFORMED PACK TEMP CONT BITE. FOUND TCV FAULT. REF FIM 21-62 TASK 831. RESET RT HAND TCV FAULT BITE TEST NOW PASSES WITH NO FAULTS. OPERATED RT PACK FOR 15 MINS, PACK OPS NORMAL. NO HISTORY FOR 30 DAYS.
